# SDR ASAA0873765

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 33,206 hours, 14,728 cycles
- Engine: Ge CFM56*
- Engine time: 27,945 hours, 11,345 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 888267
- Condition: Surges
- Location: Nr 2
- Part time: 27,945 hours, 11,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

APPROX 1500' AGL ON TAKEOFF RT ENG SURGE/STALL APPROX 3 TIMES RIGHT AFTER POWER REDUCTION.  SLIGHTLY HIGH EGT RT ENG A/T OFF AND POWER REDUCTION PER QRH ENG RAN NORMALLY J HOOK INSPECTION FAILED.  DAMAGE NOTED ON THE HPC BLADES.  EVIDENCE OF BIRDSTRIKE.  NR 2 ENGINE REPLACED.
